Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
Research Chemical SciencesUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsResearch Chemical SciencesUGFREAKeudomestic

Will AI help bloating?

Theneic

New member
Registered
I am on cycle with testosterone propionate and trenbolone acetate. The progress is great, but there is too much bloating. It even gets so bad, that I could not put my shoes on yesterday!!! My doctor told me to take some diuretics, but they are not very helpful. At least in 2 days they did not make much difference. What do I do? If I took now an AI, would it help? I think it is a bit too early to take it on week 5 of the cycle, but who knows...
 
Who in God's Name told you to Cycle without an AI ?

This is the reason for the Bloating, and most likely Highly Elevated Estrogen.

You need to get on some Aromasin ~ ASAP !

And I would get some Bloodwork done to check your Estradiol, if not, you won't know just how bad things are.
And it will make it difficult to dose your Aromasin Properly........................ JP
P.S.
You always start your AI with your 1st Injection !
 
You should be using an AI from the first day of the cycle, and if you did so, there would be no bloating or any other estrogen related side effects. Therefore, you need to start taking an AI ASAP. If you don't have one yet, use aromasin at 10 mgs ED for the first week, and then from the second week on use it EOD. If you got arimidex, then use 0.5 mgs ED for the first week, and EOD from the second week on.

Also, trenbolone will raise prolactin levels, so you should be using cabergoline to counter that. A dosage of 0.25 mgs E2D is just right. Remember, prolactin can have side effects that are very similar to estrogen, including the gyno, so you need to use that as well.
 
your doctor is a FOOL!

diurectics are dangerous, the proper advice is using an AI.. you should have ran an AI from day 1.. where did you do your research?

right now your estrogen is sky high.
 
If you got blood work done, your estrogen levels would be sky high. When there is a high amount of testosterone in your body (like on a steroid cycle) some of that testosterone will aromatize into estrogen.

High estrogen levels cause side effects like water retention, gyno, bloat etc.

What you need to do is take an aromatize inhibitor. An AI prevents testosterone from aromatizing into estrogen and keeps your estrogen values in the normal range.

The best AI choice is aromasin. You can order it from ag-guys.com if you need a source.
 
Back
Top Bottom